International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 287-294

An operational procedure for Hankel type integrals

C. Nasim

Department of Mathematics and Statistics, The University of Calgary, Calgary T2N 1N4, Alberta, Canada

Received 28 March 1986

Copyright © 1987 C. Nasim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, an operational procedure is established to evaluate Hankel type integrals. First, an operator L(θ), θxddx is constructed, which defines the integral. Then making use of some basic properties of this operator, an elementary procedure is developed for evaluating integrals for a special class of analytic functions. A few example are given to illustrate the technique.